Chronological Overview 
 Type-Hierarchical Overview 
Formal Methods in Computing
(Most of the papers antecedent to 1995
are not included in the list)
FRAMES  NO FRAME 

gaboardi2016mscs (Article)
Author(s) Marco Gaboardi, Luca Paolini and Mauro Piccolo
Title« On the reification of semantic linearity »
JournalMathematical Structures in Computer Science
Volume27
Number5
Page(s)829--867
Year2016
ISSN number1469-8072
URLhttp://journals.cambridge.org/article_S0960129514000401
NoteCambridge University Press, UK

Download the complete article: onreification2014.pdf

BibTeX code

@article{gaboardi2016mscs,
  number = {5},
  volume = {27},
  month = {9},
  issn = {1469-8072},
  author = {Gaboardi, Marco and Paolini, Luca and Piccolo,Mauro},
  note = {Cambridge University Press, UK},
  numpages = {39},
  url = {http://journals.cambridge.org/article_S0960129514000401},
  localfile = {http://www.di.unito.it/~paolini/papers/onreification2014.pdf},
  tag = {Mathematical Structures in Computer Science},
  title = {On the reification of semantic linearity},
  doi = {10.1017/S0960129514000401},
  pages = {829--867},
  journal = {Mathematical Structures in Computer Science},
  year = {2016},
}


 Chronological Overview 
 Type-Hierarchical Overview 
Formal Methods in Computing
(Most of the papers antecedent to 1995
are not included in the list)
FRAMES  NO FRAME 

This document was generated by bib2html 3.3.
(Modified by Luca Paolini, under the GNU General Public License)

Valid HTML 4.01!